# SDR MALA010578

- Difficulty date: July 23, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: HE832731
- Part serial: 988VB113
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #3622 TO SDF YELLOW HYDRAULIC HI TEMP LIGHT ILLUMINATED. QHR WITH ENGINE #2 PUMP OFF HIGH TEMP WENT OUT.  A/C DIVERTED TO CVG. MAINTENANCE SWAPPED YELLOW AND GREEN TEMP SWITCHES IAW AMM 29-33-11. PN HE83273-1 REMOVED AND REPLACED YELLOW ISOLATION VALVE PN HTE9531-3, SN/OFF FRTR010AW SN/ON 988VB113 IAW AMM 29-10-14 OPS AND LEAK CHECK GOOD.
